advertisement
Question
Posted by: Elsie | 2011/04/17

Asma

Ek gebruik Seratide 50/500 2 x pd en Asthavent soos nodig.

Ek vind dat die Seratide gee my sproei in die mond, is dit normaal en wat kan ek daarvoor gebruik asb.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Elsie

Seratide is geneig om sproei te veroorsaak. Vra jou dokter vir 'n voorskrif vir Diflucan 150mg as 'n eenmalige dosis om dit te behandel.

Groete




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement